# SDR AWXA200700428

- Difficulty date: March 31, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 56,774 hours, 25,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 0892
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - RIGHT OVERWING EMERGENCY LIGHTS FAULTED.  MX REPLACED THE RIGHT OVERWING EMERGENCY LIGHT BATTERY PACK.  OPERATIONAL CHECK WAS GOOD.
